# SDR 07FDEA01389

- Difficulty date: April 10, 2007
- Submitted: April 10, 2007
- Operation: Air carrier
- Aircraft: N814FD
- Make and model: Airbus A310-324
- Aircraft serial: 534
- Aircraft time: 45,096 hours, 18,186 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Condition: Corroded
- Location: Zone 100
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

CORROSION FOUND IN ZONE 150 AFT CARGO COMPARTMENT, C54-C62, P46-P53 LT.  STRINGER REPAIR PERFORMED IAW SRM 53-10-14 / FIG 201 ON THE RELATED STRINGER; CONNECTING SECTIONS, C54.1-C55/58, P44-P51 REPLACED IAW SRM 51-72-10 AND SEVERAL CLIPS REPLACED IAW SRM 51-72-10.
